My dream was of a brown horse with black accents (main, feet, nose, Tail, etc.) It was going to be put down (not by me) because it had a broken lower leg. The horse began talking to me telepathically begin me to make them stop and not kill it. He was telling me he was going to be ok and would heal just fine. I was able to convince the rancher to NOT down the horse and the horse swung his head knocking me to the ground then laid down next to me and rubbed his head and face all over me thanking me for saving him. It was awesome.
Thanks for the edit, Beelzebibble! That missing comment really messed with the meaning.
Hello, i study your website every now and then and i own a identical one and i was just thinking if you get a lot of junk comments? If so how do you quit it, any plug-in or anything you can recommend? I get so much lately it!￣s generating me insane so any assistance is very much valued.
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
This look is so cool! I love it!
I have just started with my treatment Atroiza on the 28 of may 2013. I take mine at night The first two days I felt numb and dizzy now I have a problem with sleeping, I would sleep for a few hours and find that 2-3hours I!￣m wide awake.
Hahaha well said! I agree completely!
I enjoy NBC 4 clips!-the worst of those beats is the three guitar chords and drums for Safety Zone and the piano in Explore your mind. There is good information in the features though.
Why not try to talk about this with your husband. It is difficult to comment otherwise. If your husband is on treatment there are lots of studies that also shows HIV is difficult to transmit. This may help if either of your are worried about intimacy because of HIV.
Hi I receive atroiza today nd my cd4 is 118, so I want to knw after how long my cd4 is gonna raise?